Eulerian subgraphs in 3‐edge‐connected graphs and Hamiltonian line graphs
Journal of Graph Theory
Note: full-text not available due to publisher restrictions. Link takes you to an external site where you can purchase the article or borrow it from a local library.
Chen, Zhi-Hong; Lai, Hong-Jian; Li, Xiangwen; Li, Deying; and Mao, Jinzhong, "Eulerian subgraphs in 3‐edge‐connected graphs and Hamiltonian line graphs" Journal of Graph Theory 42/4 (2003): 308-319.
Available at https://digitalcommons.butler.edu/facsch_papers/1181